MAUDE Adverse Event Report: Aroa Biosurgery OviTex LPR; Surgical Mesh

Aroa Biosurgery OviTex LPR; Surgical Mesh
Model Number F10244-0909L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Fluid Discharge (2686)
Date of Event 07/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent open ventral hernia repair for a 4-6cm defect with 9x9cm ovitex lpr placed preperitoneally.The patient returned approximately one week later with redness, swelling, and fluid build up.The surgeon reoperated to explant the device.
 
Additional Manufacturer Narrative
A batch record review showed no non-conformances or anomalies that may have caused or contributed to the issues noted.No further information was able to be gathered from the reporting surgeon as of the date of this report.Should additional information become available, a follow-up report will be filed.

Brand Name
OviTex LPR
Common Device Name
Surgical Mesh
Manufacturer (Section D)
Aroa Biosurgery
2 kingsford smith place
airport oaks
auckland 2022
NZ  2022
MDR Report Key50329015
Report Number50329015
Device Sequence Number17519973
Product Code FTM
UDI-Device Identifier09421904065765
UDI-Public09421904065765
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2026
Report Date (Section F) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberF10244-0909L
Device Lot NumberERT-25B38
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/23/2026
Device Age17 MO
Event Location Hospital
Date Report to Manufacturer07/23/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR
Patient SexFemale
Date Report Sent to FDA08/19/2026